# SDR EIAA980304

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910163181
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, AFT PRESSURE BULKHEAD SKIN HAS DAMAGE AND CORROSION, THESE ITEMS DON'T GIVE GOOD DESCRIPTIONS OTHER THAN BEING IDENTIFIED AS PSE 53.09.025.  NRC L045, L106, L107.  REPAIRED PER EA DC9-53-210, BOEING MESSAGE MISC-C743/PPS AND ECRA 935-51-038-1.  (M)
